Publications

Export 4 results:
Filters: Author is Caleiro, Carlos  [Clear All Filters]
2017
Caleiro, C., F. Casal, and A. Mordido, "Classical generalized probabilistic satisfiability", Proceedings of the 26th International Joint Conference on Artificial Intelligence: AAAI Press, pp. 908–914, 2017.
Caleiro, C., F. Casal, and A. Mordido, "Generalized probabilistic satisfiability", Electronic Notes in Theoretical Computer Science, vol. 332: Elsevier, pp. 39–56, 2017.
2015
Mordido, A., and C. Caleiro, "An equation-based classical logic", International Workshop on Logic, Language, Information, and Computation: Springer, pp. 38–52, 2015.